| Model Number |
1021-06 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On october 14th, the user contacted dario to report high blood glucose (bg) readings.The user reported receiving bg readings from her dario meter that were 50 mg/dl higher than the bg readings that she received from her non-dario meter and the results that she received from her labwork.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.